Facebook Pixel
EmpowHER Guest
Q: 

Hi I have been using nasal spray for many years. I just put some spray but got this very painful burnung in my eyes like near my eyes?? Can u help me??

By Anonymous January 31, 2019 - 10:17pm
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Even though using a nasal spray is a common occurrence for you, you may have somehow mis-directed your spray, causing a flick to land near you eye. Also, check the spray itself to make sure it's clean and clear.

Was the burning near your eyes felt over or under the skin?

Best,
Susan

February 1, 2019 - 5:14am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags: